Fulminant hepatic failure secondary to adenovirus following fludarabine-based chemotherapy for non-Hodgkin's lymphoma

W. J. Hogan, W. D. Edwards, W. R. Macon, T. M. Habermann

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

Self-limited adenoviral infections are very common with the majority of infections resolving rapidly. Fatal complications may occur in severely immunocompromised patients. We describe a case of fulminant hepatic failure due to adenovirus in a 54-year-old man treated with fludarabine and cyclophosphamide for non-Hodgkin's lymphoma. There are no previous reports of this complication in conjunction with purine nucleoside therapy.

Original languageEnglish (US)
Pages (from-to)1145-1150
Number of pages6
JournalLeukemia and Lymphoma
Volume42
Issue number5
DOIs
StatePublished - Jan 1 2001

    Fingerprint

Keywords

  • Adenovirus
  • Fludarabine
  • Hepatitis
  • Non-Hodgkin's lymphoma

ASJC Scopus subject areas

  • Hematology
  • Oncology
  • Cancer Research

Cite this